Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 35, NWS Raleigh, NC

May 10, 2018Franklin County, Vance County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 10, 2018, 6:16 PM EDT for Franklin County, Vance County, North Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2018, 6:16 PM EDT (22:16 UTC)
Expired
May 10, 2018, 7:00 PM EDT
In force
44 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, NC, Vance County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:49 PM EDTTSTM WND DMGLouisburg, NCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM LOUISBURG. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LOUISBURG. THUNDERSTORM WINDS DOWNED NUMEROUS TREES WITHIN THE COMMUNITY OF LOUSIBURG, NC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 4:23 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WUUS52 KRAH 102216
SVRRAH
NCC069-181-102300-
/O.NEW.KRAH.SV.W.0035.180510T2216Z-180510T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
616 PM EDT THU MAY 10 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Vance County in central North Carolina...
  Franklin County in central North Carolina...

* Until 700 PM EDT

* At 615 PM EDT, a severe thunderstorm was located near Franklinton,
  or near Louisburg, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Louisburg, Franklinton, Kittrell, Centerville and Ingleside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
      3621 7811 3621 7805 3620 7801 3601 7814
      3606 7845 3610 7853 3620 7849 3623 7842
      3625 7832 3627 7831
TIME...MOT...LOC 2215Z 275DEG 28KT 3615 7840 

HAIL...1.00IN
WIND...60MPH
 
$$

JJM
2 follow-up statements
372 
WWUS52 KRAH 102228
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
628 PM EDT THU MAY 10 2018

NCC069-181-102300-
/O.CON.KRAH.SV.W.0035.000000T0000Z-180510T2300Z/
Vance NC-Franklin NC-
628 PM EDT THU MAY 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN VANCE AND FRANKLIN COUNTIES...

At 628 PM EDT, a severe thunderstorm was located near Louisburg,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Louisburg, Franklinton, Kittrell, Centerville and Ingleside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
      3621 7811 3621 7805 3620 7801 3601 7814
      3606 7845 3610 7853 3620 7849 3623 7842
      3625 7832 3627 7831
TIME...MOT...LOC 2228Z 275DEG 28KT 3614 7827 

HAIL...1.00IN
WIND...60MPH
 
$$

JJM
212 
WWUS52 KRAH 102255
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
655 PM EDT THU MAY 10 2018

NCC069-181-102305-
/O.EXP.KRAH.SV.W.0035.000000T0000Z-180510T2300Z/
Vance NC-Franklin NC-
655 PM EDT THU MAY 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VANCE AND FRANKLIN
COUNTIES WILL EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
      3621 7811 3621 7805 3620 7801 3601 7814
      3606 7845 3610 7853 3620 7849 3623 7842
      3625 7832 3627 7831
TIME...MOT...LOC 2255Z 275DEG 28KT 3612 7803 

$$

JJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:45 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 10, 2:45 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
245 PM EDT Thu May 10 2018

.SYNOPSIS...
A weak cold front will move southeastward through the area tonight,
before dissipating on Friday. Bermuda high pressure will build in
from the east over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 245 PM Thursday...

Little change from previous discussion. Leading edge of shortwave
trough and associated convection is starting to come into and across
the central and southern Appalachians. Satellite trends across the
region show cloud tops expanding and cooling east of the mtns.
Expect convective rain chances to increase late this afternoon and
into the evening as these advance east across the area, with the
strongest cells capable of producing hail and damaging thunderstorm
wind gusts.

Previous discussion... A shortwave across the eastern Great Lakes
this morning will become increasing sheared as it progresses
eastward into New England and the Northeast US today. Central NC
will find itself on the southern periphery of this wave with
attendant weak surface trough/front crossing the area late this
afternoon and evening.

Well removed from the better upper dynamics/forcing and shear
that will move through the NE US this afternoon and evening,
forcing across central NC will be rather weak, limited to mainly
weak near sfc convergence, as the surface trough crosses the area.
However, strong daytime heating, featuring afternoon temps in the
mid 80s, will result in steep low-level lapse rates. These steep low-
level rates when coupled with with BL dewpoints in the lower 60s,
will fuel moderate instability of 1500-2000 J/Kg that extends well
into the mixed phased region. Despite the deep westerly flow in
place, majority of the CAMS indicate a fairly congealed multi-cell
line segment crossing the area between 18z to 03z. Given 20 to 25
kts of deep layer shear, some of the strongest updrafts will have
the potential to produce severe weather, including, hail and
damaging wind gusts.

Plans with the late morning update is to increase to pops to
likely this afternoon through this evening.

In the wake of the convection, expect skies to clear late
evening/overnight with the potential for patchy late, especially in
areas where the heaviest rain occurs. Lows Friday morning
60-65.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 1250 PM Thursday...

Central NC will be in a transitory weather pattern on Friday as the
front moves east of the area and surface high pressure begins to
build over the Atlantic. To the west, some shortwave energy over the
mountains may trigger some afternoon showers and thunderstorms, but
they are expected to stay confined to the west, leaving central NC
dry and warm as winds keep a westerly component for much of the day
before backing to southwesterly by evening. Expect the most cloud
cover to be in the northwest with sunnier skies to the east. Highs
will rise into the upper 80s to low 90s with highest temps in the
southwest Piedmont and Sandhills. Lows on Friday night in the low to
mid 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 1250 PM Thursday...

No big changes for the weekend forecast as the Bermuda high will
dominate the weather pattern bringing southwesterly flow to central
NC and with it, an increase in temperature. While moisture will
increase somewhat, the bulk of the wetter airmass will remain
confined across south Florida and the eastern Gulf of Mexico. Expect
plenty of sunshine but be aware of a chance of an isolated or
scattered shower or thunderstorm during the afternoon hours. Highs
in the low 90s each day with overnight lows very mild in the upper
60s. Despite highs in the 90s, afternoon dewpoints will top out in
the low to mid 60s. Therefore these won't be overly oppressive days
as far as humidity is concerned, but considering we are likely to
see the warmest temps of the year so far, it will certainly feel
more hot and humid then we are used to.

The real forecast changes come early next week as the frontal system
that was supposed to be dropping south into the area, will be held
up north of the area and both models now indicating a possibility
that this feature will never make it into NC, or maybe just into the
very northern reaches of the forecast area. At the same time,
moisture from the south is not scheduled to arrive until midweek.
This significantly dries out the forecast for Monday and Tuesday.
Again, there remains the possibility for afternoon convection across
the north these days but southern portions of the forecast area
should remain dry. No real change to temperatures from the weekend,
especially on Monday with perhaps some lowering of temps for Tuesday
as clouds encroach from the north.

By Wednesday, a much wetter pattern will emerge as a low pressure
system over the Gulf of Mexico will move northward, bringing a large
amount of moisture with it. Therefore expect rain chances to
increase significantly for Wednesday and beyond as this feature is
expected to continue to keep conditions wet through the end of next
week and possibly beyond as a reinforcing low emerges out of the
Gulf of Mexico late next week. Cooler temps with significant cloud
cover, lower 80s will be the likely highs with continued upper 60s
at night.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 145 PM Thursday...

A weak shortwave and attendant surface front/trough will move NW to
SE across the area this afternoon and evening. A broken line of
showers and thunderstorms will accompany the front. A brief
period of sub-VFR conditions is possible with the stronger
storms. Storms are expected to exit eastern areas aoa 03z,
with skies clearing out overnight. Due to the clear skies and
light winds, patchy fog could develop in areas that
receive heavy rainfall. Any fog that develops, will quickly
dissipate Friday after sunrise Friday with VFR conditions
expected on Friday. The exception will be across the far NW Piedmont
where an upper level disturbance crossing the mtns could produce
an isolated/scattered showers/tstms.

Aside from early morning fog each day, VFR parameters are expected
through Monday. Rain chances are expected to increase late Tuesday
and into Wednesday as an upper level low over the eastern Gulf of
Mexico moves north into the SE US states.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...KCP
NEAR TERM...CBL
SHORT TERM...Ellis
LONG TERM...Ellis
AVIATION...CBL
Hazardous weather outlook, May 10, 4:32 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
432 PM EDT Thu May 10 2018

NCZ007>011-022>028-038>043-073>077-083-084-112045-
Person-Granville-Vance-Warren-Halifax-Guilford-Alamance-Orange-
Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
432 PM EDT Thu May 10 2018

...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ078-085-086-088-089-112045-
Wayne-Scotland-Hoke-Cumberland-Sampson-
432 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021-112045-
Forsyth-
432 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

An isolated strong to severe storm is possible through this evening.
Damaging thunderstorm wind gust and hail are the main severe threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 10, 5:32 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             BAHAMA                  36.17N 78.88W
05/10/2018  E1.75 INCH       DURHAM             NC   911 CALL CENTER

            GOLF BALL SIZE HAIL REPORTED AT STAGVILLE
            AND BAHAMA ROAD.

&&
Local storm report, May 10, 5:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
550 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 NW STOVALL            36.48N 78.60W
05/10/2018                   GRANVILLE          NC   911 CALL CENTER

            TWO TREES BLOWN DOWN ALONG GRASSY CREEK ROAD
            NEAR THE BULLOCK COMMUNITY.

&&
Special weather statement, May 10, 5:50 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
550 PM EDT THU MAY 10 2018

NCZ023>025-102245-
Durham NC-Alamance NC-Orange NC-
550 PM EDT THU MAY 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALAMANCE...ORANGE
AND NORTHERN DURHAM COUNTIES UNTIL 645 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Prospect Hill, moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Durham, Burlington, Graham, Hillsborough, Mebane, Rougemont, Haw
River, Swepsonville, Carr and Efland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3624 7880 3609 7881 3609 7879 3607 7878
      3607 7875 3603 7875 3602 7941 3617 7941
      3624 7926
TIME...MOT...LOC 2150Z 262DEG 29KT 3616 7918

JJM
Special weather statement, May 10, 5:56 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
556 PM EDT THU MAY 10 2018

NCZ008-009-026-102300-
Franklin NC-Vance NC-Granville NC-
556 PM EDT THU MAY 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE...SOUTHEASTERN
GRANVILLE AND FRANKLIN COUNTIES UNTIL 700 PM EDT...

At 555 PM EDT, Doppler radar was tracking a strong thunderstorm near
Creedmoor, moving east at 25 mph.

Dime size hail and wind gusts up to 45 mph will be possible with
this storm.

Locations impacted include...
Creedmoor, Louisburg, Franklinton, Kittrell, Centerville and
Ingleside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3625 7819 3626 7817 3624 7816 3625 7814
      3621 7811 3621 7803 3600 7829 3607 7867
      3614 7869 3625 7859 3627 7831
TIME...MOT...LOC 2155Z 267DEG 21KT 3614 7860

26
Special weather statement, May 10, 6:00 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
600 PM EDT THU MAY 10 2018

NCZ038-102245-
Davidson NC-
600 PM EDT THU MAY 10 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON COUNTY UNTIL
645 PM EDT...

At 600 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles south of Bermuda
Run to near Cleveland. Movement was east at 35 mph.

Half inch hail and wind gusts up to 45 mph will be possible with
these storms.

Locations impacted include...
High Point, Lexington, Thomasville, Linwood, Arcadia, Gordontown,
High Rock Boat Dock Marina, Welcome, Nc Wildlife Access Boat Launch
and High Rock Lake Marina & Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
      3596 8038 3597 8039 3600 8032 3600 8022
      3603 8021 3601 8004 3581 8005 3567 8010
      3563 8027 3568 8033 3572 8033 3574 8046
      3577 8045 3579 8048 3581 8047 3583 8048
TIME...MOT...LOC 2200Z 257DEG 30KT 3590 8041 3566 8062

26
Local storm report, May 10, 6:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
613 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND DMG     4 E STOVALL             36.45N 78.49W
05/10/2018                   VANCE              NC   911 CALL CENTER

            MULTIPLE TREES DOWN ON HICKSBORO ROAD.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:34 PM EDTSpecial Weather StatementRAHForsyth56 min
May 10, 4:15 PM EDTSpecial Weather StatementRAHOrange15 min
May 10, 4:27 PM EDTSpecial Weather StatementRAHOrange33 min
May 10, 4:31 PM EDTSpecial Weather StatementRAHGuilford59 min
May 10, 4:46 PM EDTSpecial Weather StatementRAHForsyth44 min
May 10, 4:54 PM EDTSpecial Weather StatementRAHGranville, Person, Vance51 min
May 10, 5:00 PM EDTSpecial Weather StatementRAHAlamance45 min
May 10, 5:05 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person55 min
May 10, 5:18 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance42 min
May 10, 5:43 PM EDTSevere Thunderstorm WarningRAHVance, Warren47 min
May 10, 5:50 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange55 min
May 10, 5:56 PM EDTSpecial Weather StatementRAHFranklin64 min
May 10, 6:00 PM EDTSpecial Weather StatementRAHDavidson45 min
May 10, 6:08 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Wake48 min
May 10, 6:26 PM EDTSpecial Weather StatementRAHHalifax79 min
May 10, 6:36 PM EDTSpecial Weather StatementRAHDavidson, Montgomery, Randolph, Stanly54 min
May 10, 6:47 PM EDTSpecial Weather StatementRAHFranklin58 min
May 10, 7:07 PM EDTSevere Thunderstorm WarningRAHChatham, Randolph38 min
May 10, 7:14 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash46 min
May 10, 7:24 PM EDTSpecial Weather StatementRAHEdgecombe, Nash66 min
May 10, 7:33 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore, Randolph57 min
May 10, 7:35 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson70 min
May 10, 7:40 PM EDTSevere Thunderstorm WarningRAHChatham35 min
May 10, 7:53 PM EDTSpecial Weather StatementRAHAnson52 min
May 10, 7:55 PM EDTSpecial Weather StatementRAHDurham35 min
May 10, 7:59 PM EDTSevere Thunderstorm WarningRAHWake46 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.